SUZUKI Masaaki
   Department   Undergraduate School  , School of Interdisciplinary Mathematical Sciences
   Position   Professor
Language English
Publication Date 2007
Type Academic Journal
Peer Review Peer reviewed
Title On the existence of a surjective homomorphism between knot groups
Contribution Type Co-authored (other than first author)
Journal Intelligence of Low Dimensional Topology 2006
Journal TypeAnother Country
Volume, Issue, Page pp.173-177
Author and coauthor Teruaki Kitano and Masaaki Suzuki